# SDR AALA20141010008

- Difficulty date: October 9, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 2,696 hours, 319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT OVERWING EXIT DOOR.  REPLACED LAMP FOR EMER LIGHT AT RT OVERWING EXIT DOOR IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
